


default search action
"Interval estimation for a Pareto distribution based on a doubly type II ..."
Shu-Fei Wu (2008)
- Shu-Fei Wu:
Interval estimation for a Pareto distribution based on a doubly type II censored sample. Comput. Stat. Data Anal. 52(7): 3779-3788 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.